<  Back to the Polytechnique Montréal portal

Robust control for constrained robot manipulators

I. Mnif, El-Kébir Boukas and M. Saad

Article (1999)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/28740/
Journal Title: Transactions of the ASME. Journal of Dynamic Systems, Measurement and Control (vol. 121, no. 1)
Publisher: ASME International
DOI: 10.1115/1.2802431
Official URL: https://doi.org/10.1115/1.2802431
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Mnif, I., Boukas, E.-K., & Saad, M. (1999). Robust control for constrained robot manipulators. Transactions of the ASME. Journal of Dynamic Systems, Measurement and Control, 121(1), 129-133. https://doi.org/10.1115/1.2802431

Statistics

Dimensions

Repository Staff Only

View Item View Item